Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the reduction of integro-differential equations


Author: Griffith C. Evans
Journal: Trans. Amer. Math. Soc. 15 (1914), 477-496
MSC: Primary 45K05
MathSciNet review: 1500991
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45K05

Retrieve articles in all journals with MSC: 45K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500991-2
PII: S 0002-9947(1914)1500991-2
Article copyright: © Copyright 1914 American Mathematical Society